| Model Number |
04.005.534 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
04/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent a revision surgery due to a non-union of the right femoral shaft.The original surgery was performed on (b)(6) 2020.The surgery was completed successfully.The patient was doing fine postoperatively.The implants removed were intact and not broken and were revised without complications.The revision was fine post-operatively.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 44mm for im nails.This is report 2 of 4 for (b)(4).